# SDR ZZDA2012181

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO DOOR PRESSURE STOP FITTING FWD, CORROSION.  ACCOMPLISHED PRESSURE STOP FITTING FWD REPLACEMENT PER B717 SRM 51-40-02.  SEE NR 24231.
